# SDR IPXA2018110213554

- Difficulty date: October 16, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC752037
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE LT UPPER BOX FITTING INTERCOSTAL WAS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE INTERCOSTAL IAW DWG AKC7520, AND SRM 51-31-01.
